A man in Australia developed a blood clot after being vaccinated with AstraZeneca Coronavirus. This is the first time such an unusual situation has been reported in Australia.
The 44-year-old man was vaccinated with AstraZeneca on March 22 and entered the hospital because of fever and abdominal pain.
The Guardian reported on Saturday (3rd) that doctors found that the man had a blood clot in his abdomen and his platelets had decreased.
According to Bloomberg News, Australian authorities stated that they are cooperating with the European Union and the United Kingdom to investigate the thrombosis case in Australia. The safety of the AstraZeneca vaccine has attracted more and more attention due to many cases of thrombosis.
Acting Chief Medical Officer of Australia Kidd said at a press conference on Saturday: “We have not established evidence of a causal relationship between the two. However, considering that the clinical features of this thrombosis case are very consistent with some of the thrombosis cases in other countries, It is believed that this thrombosis case is likely to be related to the vaccine.”